# SDR USAA040971

- Difficulty date: November 11, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Cfmint CFM563B1US
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - DOUBLER, .25 INCH LONG CRACKS (2 EA), RT WING FUEL PANEL REBATE PANEL NR 8817R.  INSTALLED EXT DOUBLER .125 THICK IAW EA 79453.
